# SDR 29GA2023101100001

- Difficulty date: October 9, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N705SV
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 1038
- Aircraft time: 14,675 hours, 13,103 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Pressure Switch, Thales
- Component part number: PRE1010
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY10000 FT, WE HAD EXCESSIVE PRESSURE AND DELTA P LOTS OF BANGING SOUNDS. AUTO PILOT DISCONNECTED MULTIPLE TIMES, HAND FLOWN EXCESSIVE VIBRATION AND FLIGHT CONTROLS FELT OFF.  CORRECTIVE ACTION REMOVED AND REPLACED PRESSURE SWITCH OPS CHECK GOOD. INSPECTED FLIGHT CONTROLS NO DEFECTS FOUND. FUNCTIONAL FLIGHT CHECK SATISFACTORY.
